# SDR R61A2021102600828

- Difficulty date: September 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 29,541 hours, 22,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17004078001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND MAIN CABIN CORROSION ON PASSENGER FLOOR STRUCTURE FR 17 CROSSBEAM INBOARD AND OUTBOARD OF RH SEAT TRACK BEAM, FABRICATED, LOCATED AND DRILLED L ANGLE REINFORCEMENT FOR PASSENGER FLOOR STRUCTURE FR 17 CROSSBEAM I/B AND O/B OF R/H SEAT TRACK BEAM. REF EMB SRM 53-00-10 REPAIR
